# SDR CA020606016

- Difficulty date: June 6, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL2156B11415
- Aircraft time: 986 hours
- Engine: Pwa PW123
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Tie
- Part number: 215T5218354
- Condition: Burned
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING A VISUAL INSPECTION WHILE SEARCHING THE CAUSE OF THE BREAKDOWN (FAILURE), THE BUSS BAR WAS FOUND OVERHEATED AND THE FEED THROUGH WAS BURNED ALONG ITS CIRCUMFERENCE.
